# SDR 29GA2016043000001

- Difficulty date: April 29, 2016
- Submitted: April 30, 2016
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 34,182 hours, 38,535 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH ON F/A PANEL MISSING.  R & R EMERGENCY LIGHT SWITCH COVER ON F/A PANEL IAW AMM 25-25-25.  OPS CHECKED NORMAL.
